MAUDE Adverse Event Report: Encore Medical L.P DJO SURGICAL; AR, SMALL SOCKET INSERT, 32MM NEUTRAL +4 Eplus

Encore Medical L.P DJO SURGICAL; AR, SMALL SOCKET INSERT, 32MM NEUTRAL +4 Eplus
Catalog Number 509-02-432
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/28/2026
Type of Reportable Event Serious Injury

Brand Name
DJO SURGICAL
Common Device Name
AR, SMALL SOCKET INSERT, 32MM NEUTRAL +4 Eplus
Manufacturer (Section D)
Encore Medical L.P
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
Encore Medical L.P
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
MDR Report Key50796860
Report Number1644408-2026-01887
Device Sequence Number21461459
Product Code KWS
UDI-Device Identifier00190446257578
UDI-Public00190446257578
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K172351
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number509-02-432
Device Lot Number953W1317
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale